# SDR AU960891

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC76632R
- Condition: Undersize
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES UNDERSIZE AS PER MANUFACTURERS MINIMUM LIMITS INMANUAL - PROPELLER MODEL IN LOGBOOK INCORRECT - CYLINDER PRESSUREDECAL INCORRECT - PERSONEL/MAINTENANCE ERROR
